# SDR AUS20030809

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM38E
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 CYLINDER UPPER SPARK PLUG FAILED DUE TO CRACKED CERAMIC INSULATOR. NR 1 CYLINDER LOWER SPARK PLUG CONTAMINATED WITH DEBRIS FROM FAILED UPPER SPARK PLUG.
